A hyperbolic-type azimuthal velocity model for equatorial currents

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
28 Downloads (Pure)

Abstract

We discuss a mathematical model for the equatorial current across the Pacific Ocean, obtained as a leading-order solution to the Navier-Stokes governing equations for geophysical flows in a rotating frame.
Original languageEnglish
Pages (from-to)1147-1155
Number of pages9
JournalApplicable Analysis
Volume101 (2022)
Issue number3
DOIs
Publication statusPublished - 4 Jun 2020

Keywords

  • Geophysical flow
  • boundary-value problem
  • viscosity
  • vorticity

Fingerprint

Dive into the research topics of 'A hyperbolic-type azimuthal velocity model for equatorial currents'. Together they form a unique fingerprint.

Cite this